# SDR 70506N304CS1

- Difficulty date: July 5, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N304CS
- Make and model: Cessna 550
- Aircraft serial: 5500847
- Aircraft time: 5,138 hours, 3,881 cycles
- Engine: Pwa PW530A
- Engine time: 4,849 hours, 3,666 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 81850015
- Part serial: F40931
- Condition: Failed
- Location: Rt Engine
- Part time: 4,849 hours, 3,666 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, G, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE EXPERIENCED UNCOMMANDED SHUTDOWN WHILE TURNING BASE, AFTER A STEEP IDLE DESCENT WITH ENGINE ANTI-ICE ON.  AC WAS STABILIZED AND IN GOOD POSITION TO LAND SO CREW CONTINUED APPROACH, DECLARED AN EMERGENCY AND LANDED AC WITHOUT INCIDENT.  FIELD SERVICE ENGINEERING FROM MFG IS ON SITE TROUBLESHOOTING FAULT WITH LOCAL MAINTENANCE VENDOR.  AT THIS TIME A DEFECTIVE FCU IS SUSPECTED.  THE ENGINE AND FUEL SYSTEMS WERE CHECKED FOR CONTAMINATED FUEL, NO DEFECTS WERE FOUND. MFG DETERMINED THAT THE FCU AND FLOW DIVIDER SHOULD BE REPLACED.  AFTER PARTS REPLACEMENT THE AIRCRAFT PERFORMED A OPERATIONAL CHECK FLIGHT WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE AND HAS FLOWN A NUMBER OF LEGS WITH NO ENGINE PROBLEMS.
